AMS eContent Search Results
Matches for: msc=(54E35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 134 found      Go to page: 1 2 3 4 > >>

[1] K. V. Storozhuk. Metrics $\rho$, quasimetrics $\rho^s$ and pseudometrics $\inf\rho^s$. Conform. Geom. Dyn. 21 (2017) 264-272.
Abstract, references, and article information   
View Article: PDF

[2] Marek Cúth and Michal Johanis. Isometric embedding of $\ell_1$ into Lipschitz-free spaces and $\ell_\infty$ into their duals. Proc. Amer. Math. Soc. 145 (2017) 3409-3421.
Abstract, references, and article information   
View Article: PDF

[3] Marek Cúth, Michal Doucha and Przemysław Wojtaszczyk. On the structure of Lipschitz-free spaces. Proc. Amer. Math. Soc. 144 (2016) 3833-3846.
Abstract, references, and article information   
View Article: PDF

[4] Francesco D’Andrea. Pythagoras Theorem in noncommutative geometry. Contemporary Mathematics 676 (2016) 175-210.
Book volume table of contents   
View Article: PDF

[5] Nicolas Franco and Jean-Christophe Wallet. Metrics and causality on Moyal planes. Contemporary Mathematics 676 (2016) 147-173.
Book volume table of contents   
View Article: PDF

[6] Greg Kuperberg and Nik Weaver. A von Neumann Algebra Approach to Quantum Metrics/Quantum Relations. Memoirs of the AMS 215 (2012)
Book volume table of contents   

[7] M. I. Ostrovskii. Embeddability of locally finite metric spaces into Banach spaces is finitely determined. Proc. Amer. Math. Soc. 140 (2012) 2721-2730.
Abstract, references, and article information   
View Article: PDF

[8] A. Godard. Tree metrics and their Lipschitz-free spaces. Proc. Amer. Math. Soc. 138 (2010) 4311-4320. MR 2680057.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Maciej Paluszynski and Krzysztof Stempak. On quasi-metric and metric spaces. Proc. Amer. Math. Soc. 137 (2009) 4307-4312. MR 2538591.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Alexander Blokh, Michał Misiurewicz and Lex Oversteegen. Sets of constant distance from a compact set in 2-manifolds with a geodesic metric. Proc. Amer. Math. Soc. 137 (2009) 733-743. MR 2448596.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Yuval Peres, Oded Schramm, Scott Sheffield and David B. Wilson. Tug-of-war and the infinity Laplacian. J. Amer. Math. Soc. 22 (2009) 167-210. MR 2449057.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] E. Cuchillo-Ibáñez, J. Dydak, A. Koyama and M. A. Morón. $C_{0}$-coarse geometry of complements of Z-sets in the Hilbert cube. Trans. Amer. Math. Soc. 360 (2008) 5229-5246.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Marcin Borkowski and Dariusz Bugajewski. On fixed point theorems of Leray--Schauder type. Proc. Amer. Math. Soc. 136 (2008) 973-980. MR 2361871.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Igor Mineyev. Metric conformal structures and hyperbolic dimension. Conform. Geom. Dyn. 11 (2007) 137-163. MR 2346214.
Abstract, references, and article information   
View Article: PDF

[15] Su Gao, Steve Jackson, Miklós Laczkovich and R. Daniel Mauldin. On the unique representation of families of sets. Trans. Amer. Math. Soc. 360 (2008) 939-958. MR 2346478.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Viktor Schroeder. Quasi-metric and metric spaces. Conform. Geom. Dyn. 10 (2006) 355-360. MR 2268484.
Abstract, references, and article information   
View Article: PDF

[17] Kyriakos Keremedis and Eleftherios Tachtsis. Countable compact Hausdorff spaces need not be metrizable in ZF. Proc. Amer. Math. Soc. 135 (2007) 1205-1211. MR 2262927.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Shu-wen Xiang. Equivalence of completeness and contraction property. Proc. Amer. Math. Soc. 135 (2007) 1051-1058. MR 2262905.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Kyriakos Keremedis and Eleftherios Tachtsis. Weak axioms of choice for metric spaces. Proc. Amer. Math. Soc. 133 (2005) 3691-3701. MR 2163609.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] E. D. Tymchatyn and M. Zarichnyi. On simultaneous linear extensions of partial (pseudo)metrics. Proc. Amer. Math. Soc. 132 (2004) 2799-2807. MR 2054807.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Su Gao and Alexander S. Kechris. On the classification of Polish metric spaces up to isometry. Memoirs of the AMS 161 (2003) MR 1950332.
Book volume table of contents   

[22] Alex J. Lemin. On ultrametrization of general metric spaces. Proc. Amer. Math. Soc. 131 (2003) 979-989. MR 1937437.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Zoltan T. Balogh. Reflecting point-countable families. Proc. Amer. Math. Soc. 131 (2003) 1289-1296. MR 1948122.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Paul Larson and Stevo Todorcevic. Katetov's problem. Trans. Amer. Math. Soc. 354 (2002) 1783-1791. MR 1881016.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Michael Ruzhansky. On uniform properties of doubling measures. Proc. Amer. Math. Soc. 129 (2001) 3413-3416. MR 1845020.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Yuan-Qing Qiao. Martin's Axiom does not imply perfectly normal non-archimedean spaces are metrizable. Proc. Amer. Math. Soc. 129 (2001) 1179-1188. MR 1610777.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Harold R. Bennett, Robert W. Heath and David J. Lutzer. GO-spaces with $\sigma$-closed discrete dense subsets. Proc. Amer. Math. Soc. 129 (2001) 931-939. MR 1707135.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Gary Gruenhage and David Lutzer. Baire and Volterra spaces. Proc. Amer. Math. Soc. 128 (2000) 3115-3124. MR 1664398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] David Gauld and Sina Greenwood. Microbundles, manifolds and metrisability. Proc. Amer. Math. Soc. 128 (2000) 2801-2807. MR 1664358.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] S. Mrówka. Small inductive dimension of completions of metric spaces. II. Proc. Amer. Math. Soc. 128 (2000) 1247-1256. MR 1641073.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 134 found      Go to page: 1 2 3 4 > >>